# SDR SWAA2021051320885

- Difficulty date: October 1, 2020
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 61,499 hours, 36,261 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R/H WIGGLE PLATE AT ORSS261 LWR FLANGE TO BE CRACKED / REMVOED AND REPLACED R/H WIGGLE PLATE AT ORSS261 LWR FRAMES P/N 115A2781-14 IAW. SRM 51-40-02 AND AIPC 57-50-00-30. 88920U 10OCT20.
